MathSciNet Relay Station
MathSciNet bibliographic data
MR1943093 (2003k:35045) 35J25 (35B25 35P15 47H14 47J30 58E05)
Bates, Peter W.; Shi, Junping Existence and instability of spike layer solutions to singular perturbation problems. J. Funct. Anal. 196 (2002), no. 2, 211–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement